Ulster University Logo

A velocity matching car following model on a closed ring where overtaking is allowed

Jamison , S and McCartney, M (2009) A velocity matching car following model on a closed ring where overtaking is allowed. Nonlinear Dynamics, 58 (1-2). pp. 141-151. [Journal article]

Full text not available from this repository.

DOI: 10.1007/s11071-009-9467-2


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:9146
Deposited By: Dr Mark McCartney
Deposited On:02 Feb 2010 11:56
Last Modified:05 Oct 2015 13:30

Repository Staff Only: item control page